Journal of Differential Geometry

Casson's invariant and gauge theory

Clifford Henry Taubes

Full-text: Open access

Article information

Source
J. Differential Geom. Volume 31, Number 2 (1990), 547-599.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214444327

Mathematical Reviews number (MathSciNet)
MR1037415

Zentralblatt MATH identifier
0702.53017

Subjects
Primary: 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX]
Secondary: 57N10: Topology of general 3-manifolds [See also 57Mxx] 58D29: Moduli problems for topological structures 58G05

Citation

Taubes, Clifford Henry. Casson's invariant and gauge theory. J. Differential Geom. 31 (1990), no. 2, 547--599. http://projecteuclid.org/euclid.jdg/1214444327.


Export citation